# SDR SWAA2023013186081

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142NW CRACKED<[01] REPLACED AFT CARGO ACCESS PANEL 142NW AND WILL BE INSTALLED IN THE ITEM TTG8Q00G430M PER AMM 25-52-18-400-801.;[02] VERIFIED STEP 1.
